User Profile
i took flagyl back over a year ago 500mg 3 times a day for 24 days after that i had dry mouth which has coninued for over a year. also have bladder problems getting up 3 to 4 times anight to urinate seem to get worse at night when i wake up in the morning my throat and mouth is very dry i think that the flagyl caused nerve damage and wondering if there's any way to repair the nerves


Did you find this post helpful?
|

User Profile
replied April 28th, 2019
Muscular and Nerve Disorders Answer A64968
Thanks for your question.
Flagyl can be responsible for a number of side effects but those are temporary.You may have unpleasant side effects such as headaches, stomach cramps, nausea, vomiting, and flushing (warmth, redness, or tingly feeling) but those should not persist for more than 2 days after stopping the drug intake.This is because it takes roughly 48 hours for metronidazole to be cleared from the body of an average adult.so,clearly this is not due to the flagyl and due to something else.i suggest you to consult your doctor about it.
I hope I was able to address your query. If you have any further problems, please do not hesitate to go to the doctor.
Wishing you all the best.


|
Did you find this post helpful?
Quick Reply
Must Read
Multiple sclerosis (MS) affects the brain and the spinal cord. But what is MS? And what types of MS do doctors diagnose? Basic facts on multiple sclerosis here....
Doctors know little about what causes multiple sclerosis (MS), but do understand the anatomy of the condition. Read one to learn about what happens during MS....
Symptoms of multiple sclerosis can be present during other medical conditions. Learn to identify early symptoms of multiple sclerosis, plus when to seek help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Muscular and Nerve Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.